# SDR DL72S950761

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651841483
- Condition: Cracked
- Location: Fs 285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT SIDEWALL WEB OF THE NOSE WHEEL WELL HAD A 0.25 INCH CRACK AT STA 285.  THE DAMAGED PORTION OF THE WEB WILL BE TRIMMED OUT AND A REPAIR DOUBLER AND FOUR STRAPS WERE INSTALLED IN ACCORDANCE WITH S/B 727-53-145.
